


default search action
"Improved Approach to Robust H∞ Stabilization of ..."
Sung Hyun Kim (2010)
- Sung Hyun Kim:
Improved Approach to Robust H∞ Stabilization of Discrete-Time T-S Fuzzy Systems With Time-Varying Delays. IEEE Trans. Fuzzy Syst. 18(5): 1008-1015 (2010)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.